# SDR SWAA2015050839464

- Difficulty date: April 24, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N435WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32455
- Aircraft time: 42,838 hours, 25,001 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141A5400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB CRACKED BETWEEN BS 312 - 328, RBL 34.  R & R IAW SRM & DWG.
